Open Access
Translator Disclaimer
February, 1994 Linear Extensions of a Random Partial Order
Noga Alon, Bela Bollobas, Graham Brightwell, Svante Janson
Ann. Appl. Probab. 4(1): 108-123 (February, 1994). DOI: 10.1214/aoap/1177005202

Abstract

We study asymptotics of the number of linear extensions of the random $G_{n,p}$ partial order, where $p$ is fixed and $n \rightarrow \infty$. In particular, it is shown that the distribution is asymptotically $\log$-normal.

Citation

Download Citation

Noga Alon. Bela Bollobas. Graham Brightwell. Svante Janson. "Linear Extensions of a Random Partial Order." Ann. Appl. Probab. 4 (1) 108 - 123, February, 1994. https://doi.org/10.1214/aoap/1177005202

Information

Published: February, 1994
First available in Project Euclid: 19 April 2007

zbMATH: 0808.06002
MathSciNet: MR1258175
Digital Object Identifier: 10.1214/aoap/1177005202

Subjects:
Primary: 06A06
Secondary: 05C80

Keywords: linear extension , Random partial order

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.4 • No. 1 • February, 1994
Back to Top